X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (60) 60
physics, mathematical (28) 28
mathematics - analysis of pdes (25) 25
mathematics, applied (24) 24
resonances (19) 19
mathematical physics (17) 17
physics (17) 17
number (13) 13
density (12) 12
mathematics - spectral theory (12) 12
bounds (11) 11
analysis (10) 10
quantum physics (10) 10
scattering (10) 10
poles (9) 9
operators (8) 8
quantum resonances (8) 8
spectral theory (8) 8
spectrum (7) 7
dynamics (6) 6
eigenvalues (6) 6
mathematical and computational physics (6) 6
mathematics - dynamical systems (6) 6
physics, multidisciplinary (6) 6
resolvent (6) 6
scattering poles (6) 6
schrodinger-operators (6) 6
analysis of pdes (5) 5
classical and quantum gravitation, relativity theory (5) 5
decay (5) 5
eigenfunctions (5) 5
lower bounds (5) 5
mathematical theorems (5) 5
mathematics, general (5) 5
nonlinear sciences (5) 5
physics, particles & fields (5) 5
polynomials (5) 5
quantum chaotic scattering (5) 5
quantum theory (5) 5
theoretical, mathematical and computational physics (5) 5
zeta-function (5) 5
35p25 (4) 4
[ math.math-mp ] mathematics [math]/mathematical physics [math-ph] (4) 4
[ phys.mphy ] physics [physics]/mathematical physics [math-ph] (4) 4
[math.math-mp]mathematics [math]/mathematical physics [math-ph] (4) 4
[phys.mphy]physics [physics]/mathematical physics [math-ph] (4) 4
asymptotics (4) 4
dynamical systems (4) 4
manifolds (4) 4
mathematical methods in physics (4) 4
partial differential equations (4) 4
quasimodes (4) 4
relativity and cosmology (4) 4
resonance (4) 4
spaces (4) 4
statistical physics (4) 4
systems (4) 4
trace formula (4) 4
wave-equation (4) 4
58g25 (3) 3
chaotic dynamics (3) 3
chaotic scattering (3) 3
constant negative curvature (3) 3
coordinate systems (3) 3
correlation (3) 3
diffeomorphisms (3) 3
dynamical systems and ergodic theory (3) 3
elementary particles, quantum field theory (3) 3
fractal weyl law (3) 3
fredholm determinants (3) 3
hyperbolic manifolds (3) 3
infinity (3) 3
inverse problems (3) 3
kleinian-groups (3) 3
laplacian (3) 3
laplacians (3) 3
perturbations (3) 3
pollicott-ruelle resonances (3) 3
quantum computing, information and physics (3) 3
resonance scattering (3) 3
riemann surfaces (3) 3
singularities (3) 3
sobolev spaces (3) 3
stability (3) 3
trace (3) 3
zeta-functions (3) 3
35l05 (2) 2
35p20 (2) 2
[ math.math-ap ] mathematics [math]/analysis of pdes [math.ap] (2) 2
[ math.math-ds ] mathematics [math]/dynamical systems [math.ds] (2) 2
[ nlin.nlin-cd ] nonlinear sciences [physics]/chaotic dynamics [nlin.cd] (2) 2
[math.math-ds]mathematics [math]/dynamical systems [math.ds] (2) 2
[math.math-sp]mathematics [math]/spectral theory [math.sp] (2) 2
analytic continuation (2) 2
axiom (2) 2
billiards (2) 2
boundary conditions (2) 2
boundary value problems (2) 2
boundary-value-problems (2) 2
complete spaces (2) 2
more...
Library Location Library Location
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


2012, Graduate studies in mathematics, ISBN 9780821883204, Volume 138, xii, 431
Book
Bulletin of Mathematical Sciences, ISSN 1664-3607, 4/2017, Volume 7, Issue 1, pp. 1 - 85
...Bull. Math. Sci. (2017) 7:1–85 DOI 10.1007/s13373-017-0099-4 Mathematical study of scattering resonances Maciej Zworski 1 Received: 9 September 2016 / Accepted... 
Mathematics, general | Mathematics | EXPANDING MAPS | MATHEMATICS | ANALYTIC CONTINUATION | LOWER BOUNDS | ASYMPTOTIC-DISTRIBUTION | COUNTING FUNCTION | WAVE-EQUATION | DYNAMICAL ZETA-FUNCTIONS | FREDHOLM DETERMINANTS | SEMICLASSICAL LIMIT | SCHRODINGER-OPERATORS
Journal Article
Communications in mathematical physics, ISSN 1432-0916, 2019, Volume 367, Issue 3, pp. 941 - 989
We consider a quantum graph as a model of graphene in constant magnetic field and describe the density of states in terms of relativistic Landau levels... 
SPECTRA | PHYSICS, MATHEMATICAL | Magnetic fields | Graphene | Analysis | Graphite
Journal Article
Journal of Spectral Theory, ISSN 1664-039X, 2016, Volume 6, Issue 4, pp. 1087 - 1114
... contributions were made by Agmon [1], Fay [9], Guillope and Zworski [13], Lax and Phillips [20], Mandouvalos [21], Patterson [24], and Perry [25]. Guillarmou [11] showed... 
Asymptotically hyperbolic manifolds | Scattering resonances | SPECTRAL THEORY | MATHEMATICS, APPLIED | NON-EUCLIDEAN SPACES | RIEMANN SURFACE | EISENSTEIN SERIES | BLACK-HOLES | MATHEMATICS | MICROLOCAL ANALYSIS | scattering resonances | RESOLVENT | LAPLACIAN OPERATOR | CONSTANT NEGATIVE CURVATURE | KERR-DE SITTER
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 5/2015, Volume 200, Issue 2, pp. 345 - 438
...Invent. math. (2015) 200:345–438 DOI 10.1007/s00222-014-0527-y Decay of correlations for normally hyperbolic trapping Stéphane Nonnenmacher · Maciej Zworski... 
Mathematics, general | Mathematics | DENSITY | MATHEMATICS | RESOLVENT | SPACES | BOUNDS | RESONANCE EXPANSIONS | Functions (mathematics) | Correlation | Trapping | Mathematical analysis | Decay | Evolution | Polynomials | Contact
Journal Article
Communications in Mathematical Physics, ISSN 0010-3616, 4/2018, Volume 359, Issue 2, pp. 699 - 731
... Resonances for Obstacles in Hyperbolic Space Peter Hintz, Maciej Zworski Department of Mathematics, University of California, Berkeley, CA 94720, USA. E-mail: phintz... 
Quantum Physics | Mathematical Physics | Classical and Quantum Gravitation, Relativity Theory | Theoretical, Mathematical and Computational Physics | Complex Systems | Physics | DECAY | SINGULARITIES | RESOLVENT | BOUNDARY-VALUE-PROBLEMS | WAVE-EQUATION | MANIFOLDS | PHYSICS, MATHEMATICAL | SCATTERING | KERR-DE SITTER
Journal Article
Inventiones mathematicae, ISSN 0020-9910, 10/2017, Volume 210, Issue 1, pp. 211 - 229
...Invent. math. (2017) 210:211–229 DOI 10.1007/s00222-017-0727-3 Ruelle zeta function at zero for surfaces Semyon Dyatlov 1 · Maciej Zworski 2 Received: 9... 
Mathematics, general | Mathematics | DIFFEOMORPHISMS | MATHEMATICS | SOBOLEV SPACES | MAPS | DYNAMICAL-SYSTEMS | ANALYTIC-TORSION | HYPERBOLIC MANIFOLDS | SPECTRUM | CONTACT ANOSOV-FLOWS | RESONANCES | FREDHOLM DETERMINANTS
Journal Article
Journal of Mathematical Physics, ISSN 0022-2488, 09/2016, Volume 57, Issue 9, p. 92101
...JOURNAL OF MATHEMATICAL PHYSICS 57, 092101 (2016) A Fermi golden rule for quantum graphs Minjae Lee a) and Maciej Zworski a) Department of Mathematics... 
SPECTRUM | PHYSICS, MATHEMATICAL | RESONANCES | QUASIMODES | Eigenvalues | Graphs | Boundary value problems | Cusps | Curvature
Journal Article
Acta Mathematica, ISSN 0001-5962, 12/2009, Volume 203, Issue 2, pp. 149 - 233
We study quantum scattering on manifolds equivalent to the Euclidean space near infinity, in the semiclassical regime. We assume that the corresponding... 
Mathematics, general | Mathematics | LAPLACIAN | DENSITY | MATHEMATICS | RESOLVENT | BOUNDS | MANIFOLDS | RESONANCES | AXIOM | Spectral Theory | Mathematical Physics | Physics
Journal Article
International mathematics research notices, ISSN 1073-7928, 02/2020, Volume 2020, Issue 3, pp. 781 - 812
Abstract We show directly that the fractal uncertainty principle of Bourgain–Dyatlov [3] implies that there exists σ > 0 for which the Selberg zeta function... 
MATHEMATICS
Journal Article
Annales Scientifiques de l'Ecole Normale Superieure, ISSN 0012-9593, 2016, Volume 49, Issue 3, pp. 543 - 577
The purpose of this paper is to give a short microlocal proof of the meromorphic continuation of the Ruelle zeta function for C-infinity Anosov flows. More... 
DIFFEOMORPHISMS | MATHEMATICS | SOBOLEV SPACES | NUMBER | POLLICOTT-RUELLE RESONANCES | RIEMANN SURFACES | SYSTEMS | HYPERBOLIC MANIFOLDS | SPECTRUM | OPERATORS | FREDHOLM DETERMINANTS
Journal Article
Inventiones mathematicae, ISSN 1432-1297, 2003, Volume 152, Issue 1, pp. 89 - 118
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2018, Volume 50, Issue 5, pp. 5362 - 5379
We consider the Kramers-Smoluchowski equation at a low temperature regime and show how semiclassical techniques developed for the study of the Witten Laplacian... 
Witten Laplacian | Semiclassical analysis | Kramers-Smoluchowski equation | CHEMICAL-REACTIONS | MATHEMATICS, APPLIED | DIFFUSION | ASYMPTOTICS | semiclassical analysis | Analysis of PDEs | Mathematics
Journal Article
Annales Henri Poincaré, ISSN 1424-0637, 1/2017, Volume 18, Issue 1, pp. 1 - 35
Journal Article
Annales Henri Poincaré, ISSN 1424-0637, 11/2011, Volume 12, Issue 7, pp. 1349 - 1385
Journal Article
Annals of mathematics, ISSN 0003-486X, 1/2014, Volume 179, Issue 1, pp. 179 - 251
We study a semiclassical quantization of Poincaré maps arising in scattering problems with fractal hyperbolic trapped sets. The main application is the proof... 
Maps | Mathematical theorems | Invertibility | Coordinate systems | Fractals | Mathematical functions | Resonance | Trajectories | Lagrangian function | MATHEMATICS | ZETA-FUNCTION | NUMBER | SET | SCATTERING POLES | LOWER BOUNDS | RESOLVENT | SPACES | GROWTH | SEMICLASSICAL RESONANCES | Chaotic Dynamics | Mathematics | Nonlinear Sciences | Mathematical Physics | Analysis of PDEs | Physics
Journal Article
Journal of the American Mathematical Society, ISSN 0894-0347, 4/2004, Volume 17, Issue 2, pp. 443 - 471
Journal Article
Nonlinearity, ISSN 1361-6544, 2013, Volume 26, Issue 1, pp. 35 - 52
Quantum ergodicity theorem states that for quantum systems with ergodic classical flows, eigenstates are, on average, uniformly distributed on energy surfaces.... 
MATHEMATICS, APPLIED | SUBMANIFOLDS | EIGENFUNCTIONS | PHYSICS, MATHEMATICAL | BILLIARDS | Geometry | Constrictions | Nonlinearity | Theorems | Quantum theory | Ergodic processes
Journal Article
Ergodic theory and dynamical systems, ISSN 0143-3857, 08/2014, Volume 34, Issue 4, pp. 1168 - 1183
...  Ergod. Th. & Dynam. Sys. (2014), 34, 11681183 c doi:10.1017/etds.2013.3 KIRIL DATCHEV, SEMYON DYATLOV and MACIEJ ZWORSKI Department of Mathematics, 77... 
DENSITY | MATHEMATICS | TRANSFER OPERATORS | MATHEMATICS, APPLIED | SOBOLEV SPACES | SCATTERING POLES | MAPS | SYSTEMS | CONTACT ANOSOV-FLOWS | Correlation analysis | Scattering | Polynomials | Complex numbers | Correlation | Upper bounds | Dynamical systems | Ergodic processes | Contact
Journal Article
SIAM Journal on Mathematical Analysis, ISSN 0036-1410, 2012, Volume 44, Issue 5, pp. 3481 - 3501
..., RACHEL WARD, AND MACIEJ ZWORSKI Abstract. Using tools from semiclassical analysis, we give weighted L estimates for eigenfunctions of strictly convex surfaces... 
Surfaces of revolution | Eigenfunctions | Compressed sensing | eigenfunctions | MATHEMATICS, APPLIED | compressed sensing | UNCERTAINTY PRINCIPLES | RECONSTRUCTION | FOURIER | surfaces of revolution
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.